# SDR UIEA2016062800532

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 41817054
- Part serial: AAF1752
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL PRESSURE SHOWS 200 PSI WHEN ENGINE NOT RUNNING.  FUEL PRESSURE TRANSMITTER REPLACED IAW AMM 73-33-01.
